Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 75, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 27, 2015, 10:23 PM EDT for Bath County, Menifee County, Montgomery County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2015, 10:23 PM EDT (02:23 UTC)
- Expired
- Jul 28, 2015, 1:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bath County, KY, Menifee County, KY, Montgomery County, KY
The radar
The Jackson,KY radar (KJKL), 66 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
251
WGUS53 KJKL 280223
FFWJKL
KYC011-165-173-280515-
/O.NEW.KJKL.FF.W.0075.150728T0223Z-150728T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1023 PM EDT MON JUL 27 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
CENTRAL MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
SOUTHEASTERN BATH COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 115 AM EDT
* AT 1020 PM EDT...DOPPLER RADAR INDICATED NEARLY STATIONARY SHOWERS
AND THUNDERSTORMS CONTAINING VERY HEAVY RAINFALL ACROSS THE WARNED
AREA. DOPPLER RADAR HAS INDICATED THAT OVER TWO INCHES OF RAIN HAS
ALREADY FALLEN ACROSS PORTIONS OF THE AREA SINCE 9 PM. UP TO AN
ADDITIONAL INCH OF RAIN IS EXPECTED TO FALL ACROSS THE AREA
THROUGH 11 PM. EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ESPECIALLY IN LOW LYING AREAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MOUNT
STERLING...FRENCHBURG...JEFFERSONVILLE...CAMARGO...COONS
STATION...OGGS STATION...HOWARDS MILL...CROOKS...PEELED
OAK...OLYMPIA SPRINGS...AND RATLITT.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CLEAR CREEK...
SPENCER CREEK...SULPHUR BRANCH...BOWLING FORK...BRUSH CREEK...BIG
CAVE RUN...DOG TROT FORK...SLATE CREEK...MILL CREEK...MUD LICK
CREEK...PRETTY RUN...BEAVER CREEK AND HINKSTON CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3807 8355 3798 8356 3798 8399 3808 8406
3808 8405
$$
GEOGERIAN2 follow-up statements
142
WGUS73 KJKL 280255
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1055 PM EDT MON JUL 27 2015
KYC011-165-173-280515-
/O.CON.KJKL.FF.W.0075.000000T0000Z-150728T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENIFEE KY-MONTGOMERY KY-BATH KY-
1055 PM EDT MON JUL 27 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT FOR
NORTHWESTERN MENIFEE...CENTRAL MONTGOMERY AND SOUTHEASTERN BATH
COUNTIES...
AT 1049 PM EDT...DOPPLER RADAR INDICATED SLOW-MOVING SHOWERS AND
THUNDERSTORMS PRODUCING HEAVY RAINFALL ACROSS THE WARNED AREA. SOME
LOCATIONS HAVE PICKED UP OVER TWO AND A HALF INCHES OF RAINFALL
SINCE 9 PM. EXCESSIVE RUNOFF WILL CONTINUE TO CAUSE FLASH FLOODING
OF CREEKS AND STREAMS...ESPECIALLY IN LOW LYING AREAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MOUNT
STERLING...FRENCHBURG...JEFFERSONVILLE...CAMARGO...COONS
STATION...OGGS STATION...HOWARDS MILL...CROOKS...PEELED
OAK...OLYMPIA SPRINGS...AND RATLITT.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CLEAR CREEK...
SPENCER CREEK...SULPHUR BRANCH...BOWLING FORK...BRUSH CREEK...BIG
CAVE RUN...DOG TROT FORK...SLATE CREEK...MILL CREEK...MUD LICK
CREEK...PRETTY RUN...BEAVER CREEK AND HINKSTON CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE
WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW
YOUR CAR TO CROSS SAFELY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3807 8355 3798 8356 3798 8399 3808 8406
3808 8405
$$
GEOGERIAN829
WGUS73 KJKL 280520
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
120 AM EDT TUE JUL 28 2015
KYC011-165-173-280530-
/O.EXP.KJKL.FF.W.0075.000000T0000Z-150728T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENIFEE KY-MONTGOMERY KY-BATH KY-
120 AM EDT TUE JUL 28 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN MENIFEE...CENTRAL
MONTGOMERY AND SOUTHEASTERN BATH COUNTIES HAS EXPIRED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3807 8355 3798 8356 3798 8399 3808 8406
3808 8405
$$
JMWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 10:15 PM EDT, 8 minutes earlier.
Area forecast discussion, Jul 27, 10:15 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1015 PM EDT MON JUL 27 2015 .UPDATE... ISSUED AT 1015 PM EDT MON JUL 27 2015 RAIN SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN QUITE PERSISTENT ALONG AND NORTH OF I64 TONIGHT. THESE HAVE LIKELY BEEN RELATED TO SOME DEEP MOISTURE CONVERGENCE AND ALSO FIRING UP ALONG A NEAR A WEAK FRONTAL BOUNDARY. RIGHT NOW STILL EXPECTING MUCH OF THIS TO WEAKEN AND DIE OFF THROUGH THE NIGHT. IN THE MEAN TIME THESE SHOWERS AND STORMS HAVE BEEN PRODUCING QUITE THE RAINFALL ACROSS PORTIONS OF THE REGION WITH 3 HOUR RADAR ESTIMATES OF 2 PLUS INCHES IN SOME AREAS. UPDATED GRIDS TO BETTER HANDLE OVERALL CONVECTION AND ADJUSTED TEMPS/DEWPOINTS/WINDS TO LATEST OBS. UPDATE ISSUED AT 810 PM EDT MON JUL 27 2015 CONTINUING TO SEE CONVECTION THIS EVENING ACROSS THE NORTH AND NEAR THE TN BORDER...WHILE MUCH OF THE CENTRAL PORTIONS OF THE REGION REMAINS DRY. THE CONVECTION CONTINUES TO SHOW A OVERALL WEAKENING TREND BASED ON WSR-88D RADAR AND IR SAT. ALSO MANY OF THE CONVECTIVE MODELS WOULD SUGGEST A OVERALL WEAKENING TREND WITH LOSS OF DAYTIME HEATING. THEREFORE DO SHOW THAT AS WE GOING INTO THE LATER EVENING HOURS. THE ISSUE TONIGHT WILL BE HOW MUCH FOG PRODUCTION DO WE SEE...DO THINK VALLEY LOCATIONS AND AREAS THAT SAW RAIN WILL HAVE THE BEST CHANCES FOR FOG OVERNIGHT. UPDATED GRIDS TO REFLECT LATEST RADAR TRENDS AND ALSO UPDATED WITH LATEST OBS. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 321 PM EDT MON JUL 27 2015 CURRENT CONDITIONS ACROSS THE AREA FEATURE A WEAK BOUNDARY ACROSS SOUTHERN OH AND INTO NORTHERN KY...THIS COMBINED WITH A VERY MOIST AND UNSTABLE ATMOSPHERE HAS RESULTED IN SOME SHOWER AND THUNDERSTORM ACTIVITY THROUGH THE AREA THIS AFTERNOON AND INTO THIS EVENING. THIS ACTIVITY SHOULD QUICKLY WANE WITH THE LOSS OF DAYTIME HEATING. THE CHALLENGING PART OF THE FORECAST WILL BE LATER TONIGHT WITH THE LEFTOVER CLOUD COVER FROM THE DAYS CONVECTION. THIS WILL SLOWLY DISSIPATE THROUGH THE NIGHT ALLOWING FOR SOME FOG DEVELOPMENT. HOWEVER...SOUTHERLY FLOW DEVELOPING IN THE LOWER LEVELS ALONG WITH ANOTHER CLUSTER OF CONVECTION TO THE NORTHWEST MOVING IN...WILL ALLOW FOR ADDITIONAL CLOUD COVER MOVING INTO THE AREA. THIS MAY HINDER FOG DEVELOPMENT TONIGHT. THERE WILL BE A PERIOD OF CLEARING SKIES BUT WITH THE SATURATED BOUNDARY LAYER IN PLACE...FOG MAY DEVELOP TONIGHT REGARDLESS...ESPECIALLY WITH LIGHT WINDS EXPECTED. THE SOUTHERLY MOIST FLOW MOVING INTO THE CENTRAL APPALACHIANS AND INTO EASTERN KENTUCKY WILL ALLOW FOR AMPLE MOISTURE AND INSTABILITY. THIS COMBINED WITH THE WEAK DISTURBANCES MOVING OVER THE RIDGE AND INTO THE AREA WILL ALLOW FOR SHOWER AND THUNDERSTORM DEVELOPMENT INTO THE DAY ON TUESDAY. MODEL SOUNDINGS SEEM TO HAVE A WEAKER CAP IN PLACE THAN PREVIOUS RUNS AND THIS WILL MAKE FOR RATHER EASY DEVELOPMENT ACROSS THE AREA WITH SOME HEAVY RAINFALL AMOUNTS POSSIBLE IN SOME OF THE CELLS. TOWARDS THE END OF THE DAY...THE MID LEVEL RIDGE AXIS WILL SHIFT OVER THE AREA BRINGING AN END TO ANY CONVECTION AND ALLOWING SOME CLEARING FOR TUESDAY NIGHT BEFORE THE NEXT FRONT BEGINS TO MOVE INTO THE AREA. OVERALL...THE VERY WARM AND MOIST AIRMASS CONTINUES TO IMPACT THE AREA WITH THE POTENTIAL FOR SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH MUCH OF THE SHORT TERM. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 230 PM EDT MON JUL 27 2015 MODELS ARE IN FAIRLY GOOD AGREEMENT THROUGH THE EXTENDED...SO CONFIDENCE REMAINS ELEVATED WITH THE FORECAST THIS AFTERNOON. HEAT AND HUMIDITY WILL CONTINUE THROUGH WEDNESDAY. HOWEVER...THE AREA WILL BE UNDER THE INFLUENCE OF A RIDGE AHEAD OF AN APPROACHING COLD FRONT. THIS WILL KEEP SHOWERS/STORMS AT BAY THROUGH MUCH OF THE DAY. WE COULD SEE A FEW POP UP STORMS ALONG THE RIDGE AXIS IN SOUTHEAST KENTUCKY...BUT THESE SHOULD NOT BE A MAJOR CONCERN AS THEY WILL REMAIN BRIEF. MAIN WEATHER IN THE EXTENDED WILL BE AROUND THE COLD FRONT AS IT SINKS SOUTHEAST ACROSS THE AREA LATE WEDNESDAY INTO EARLY THURSDAY. THE TIMING OF THE FRONT...MAINLY DURING THE OVERNIGHT HOURS...WILL KEEP SHOWER/STORM COVERAGE ALONG THE FRONT LIMITED. WITH THAT SAID...THIS IS A FAIRLY DECENT FRONT WITH A GOOD CHANGE IN AIRMASS. THUS...PLAN TO GO HIGHER THAN GUIDANCE ON THE POPS AS WE ARE MORE LIKELY SEE SOMETHING EVEN IF IT IS MORE SPORADIC. DOESN'T LOOK LIKE MUCH OF A SEVERE THREAT AND EVERYTHING SHOULD REMAIN PROGRESSIVE TO LIMIT THE HEAVY RAIN POTENTIAL. AFTER THE FRONT CLEARS THE AREA BY EARLY THURSDAY AFTERNOON...DRY WEATHER SHOULD ABOUND FOR THE REST OF THE FORECAST PERIOD AS HIGH PRESSURE SETTLES IN OVER THE AREA...PROVIDING ANOTHER STRETCH OF DRY WEATHER THROUGH NEXT WEEKEND. HUMIDITY WILL BE KNOCKED BACK AS WELL...SO WE SHOULD SEE ANOTHER PLEASANT STRETCH OF WEATHER FOR THOSE WITH OUTDOOR PLANS THIS WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 730 PM EDT MON JUL 27 2015 OVERALL TAF SITES ARE REMAINING VFR TO BEGIN THE PERIOD. SOME SLOW MOVING STORMS WILL HAVE THE POTENTIAL TO BRING QUICK DROPS TO SJS AND SYM THIS EVENING BEFORE THE STORMS DISSIPATE. THE ISSUE OVERNIGHT WILL BE THE FOG POTENTIAL ESPECIALLY WHERE SITES SAW HEAVIER RAIN THIS AFTERNOON AND EVENING. THE ONE CAVEAT WILL BE THE OVERALL CLOUD COVER THAT REMAINS IN PLACE AND HOW THAT COULD HAVE A AFFECT ON THE OVERALL PRODUCTION. RIGHT NOW BRING IFR TO MOST SITES WITH LIFR FOR SME/SYM FOR VIS. THINK THIS WILL CLEAR AS WE MOVE INTO THE DAWN HOURS TUESDAY. WENT AHEAD AND INTRODUCED VCTS AT ALL SITES AT 16Z GIVEN THAT MOST OF THE CONVECTION WILL BE DIURNALLY DRIVEN TUESDAY. WINDS WILL REMAIN LIGHT AND VARIABLE WITH EXCEPTION OF SITES THAT GET A HEAVIER STORM. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...DJ SHORT TERM...SHALLENBERGER LONG TERM...KAS AVIATION...DJ
Hazardous weather outlook, Jul 27, 3:25 PM EDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 325 PM EDT MON JUL 27 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-282230- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 325 PM EDT MON JUL 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE ON TUESDAY. THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY NIGHT THROUGH EARLY THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SHALLENBERGER/KAS
In the hours before
Special weather statement, Jul 27, 6:31 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
631 PM EDT MON JUL 27 2015
KYZ109-110-272300-
MAGOFFIN-FLOYD-
631 PM EDT MON JUL 27 2015
...A STRONG THUNDERSTORM WILL AFFECT MAGOFFIN AND FLOYD COUNTIES
THROUGH 7 PM...
AT 630 PM EDT...A STRONG THUNDERSTORM WAS OVER BLUE RIVER...OR NEAR
PRESTONSBURG...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PRESTONSBURG...GAPVILLE...ORDWAY...MARSHALLVILLE...PYRAMID...GYPSY...
SWAMPTON...BRAINARD...BONANZA...DOCK...DOTSON...BLUE RIVER AND
FREDVILLE.
THIS INCLUDES U.S. HIGHWAY 23 IN FLOYD COUNTY BETWEEN MILE MARKERS 17
AND 20.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3755 8281 3758 8298 3770 8303 3771 8291
3770 8290 3771 8290 3772 8278
TIME...MOT...LOC 2230Z 289DEG 17KT 3763 8286
GEOGERIANSpecial weather statement, Jul 27, 6:34 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 634 PM EDT MON JUL 27 2015 KYZ044-272300- FLEMING- 634 PM EDT MON JUL 27 2015 ...A STRONG THUNDERSTORM WILL AFFECT FLEMING COUNTY THROUGH 7 PM... AT 634 PM EDT...A STRONG THUNDERSTORM WAS OVER FLEMINGSBURG. THE STORM WAS NEARLY STATIONARY. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLEMINGSBURG. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3835 8369 3838 8378 3848 8375 3845 8364 TIME...MOT...LOC 2234Z 214DEG 3KT 3842 8373 GEOGERIAN
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:57 PM EDT | Areal Flood Advisory | JKL | Bell, Whitley | 63 min |
| Jul 27, 9:05 PM EDT | Areal Flood Advisory | JKL | Elliott | 55 min |
| Jul 27, 9:19 PM EDT | Flash Flood Warning | JKL | Elliott | 3 hr |
| Jul 27, 9:46 PM EDT | Areal Flood Advisory | JKL | Johnson | 59 min |
| Jul 27, 10:13 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery | 2 hr |
| Jul 27, 11:43 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Morgan, Rowan | 2 hr |
| Jul 28, 2:31 PM EDT | Special Weather Statement | JKL | Estill, Lee | 44 min |
| Jul 28, 4:06 PM EDT | Areal Flood Advisory | JKL | Knox, Laurel, Whitley | 3 hr |
| Jul 28, 4:34 PM EDT | Special Weather Statement | JKL | Clay | 41 min |
| Jul 28, 4:48 PM EDT | Areal Flood Advisory | JKL | Morgan, Wolfe | 57 min |
| Jul 28, 5:15 PM EDT | Special Weather Statement | JKL | Harlan | 60 min |
| Jul 28, 5:44 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan | 2 hr |
| Jul 28, 7:04 PM EDT | Special Weather Statement | JKL | Rockcastle | 41 min |
| Jul 28, 7:47 PM EDT | Special Weather Statement | JKL | Pulaski, Rockcastle | 43 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.